# SDR SWAA2021101220697

- Difficulty date: September 18, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT IN THE AFT CARGO BAY, BS 807 - 727C, LBL 21, WL 156.  FABRICATED, LOCATED, AND DRILLED A NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-05-0G-0, AND DWG 146A7500, FABRICATED LOCATE AND DRILLED A DOUBLER  IAW SRM 53-00-53-2R-6, REPAIR 6,  APPLIED CHEMICAL CONVERSION COATING.  APPLIED PRIMER IAW SOPM 20-44-04. INSTALLED THE NEW FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02-0G-0, AND DWG 146A7500.
